Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 148565, 13 pages
http://dx.doi.org/10.1155/2015/148565
Research Article

Further Results on Stability Analysis for Markovian Jump Systems with Time-Varying Delays

1School of Electrical Engineering, Chungbuk National University, 1 Chungdae-ro, Seowon-gu, Cheongju 362-763, Republic of Korea
2Department of Mathematics, Sri Ramakrishna Institute of Technology, Coimbatore, Tamilnadu 641010, India
3Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea

Received 15 May 2015; Revised 1 July 2015; Accepted 1 July 2015

Academic Editor: Leonid Shaikhet

Copyright © 2015 O. M. Kwon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Richard, “Time-delay systems: an overview of some recent advances and open problems,” Automatica, vol. 39, no. 10, pp. 1667–1694, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Xu and J. Lam, “A survey of linear matrix inequality techniques in stability analysis of delay systems,” International Journal of Systems Science. Principles and Applications of Systems and Integration, vol. 39, no. 12, pp. 1095–1113, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Sun, G. P. Liu, and J. Chen, “Delay-dependent stability and stabilization of neutral time-delay systems,” International Journal of Robust and Nonlinear Control, vol. 19, no. 12, pp. 1364–1375, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Qian, S. Cong, T. Li, and S. Fei, “Improved stability conditions for systems with interval time-varying delay,” International Journal of Control, Automation and Systems, vol. 10, no. 6, pp. 1146–1152, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. O.-M. Kwon, M.-J. Park, S.-M. Lee, J. H. Park, and E.-J. Cha, “Stability for neural networks with time-varying delays via some new approaches,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, no. 2, pp. 181–193, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Rakkiyappan, Q. Zhu, and A. Chandrasekar, “Stability of stochastic neural networks of neutral type with Markovian jumping parameters: a delay-fractioning approach,” Journal of the Franklin Institute, vol. 351, no. 3, pp. 1553–1570, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. K. Gu, “A further refinement of discretized Lyapunov functional method for the stability of time-delay systems,” International Journal of Control, vol. 74, no. 10, pp. 967–976, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Delay-dependent robust stability criteria for uncertain neutral systems with mixed delays,” Systems and Control Letters, vol. 51, no. 1, pp. 57–65, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Seuret and F. Gouaisbaut, “Wirtinger-based integral inequality: application to time-delay systems,” Automatica, vol. 49, no. 9, pp. 2860–2866, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Cheng and L. Xiong, “Improved integral inequality approach on stabilization for continuous-time systems with time-varying input delay,” Neurocomputing, vol. 160, pp. 274–280, 2015. View at Publisher · View at Google Scholar
  12. O. M. Kwon, M. J. Park, J. H. Park, S. M. Lee, and E. J. Cha, “Analysis on passivity for uncertain neural networks with time-varying delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 602828, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. O. M. Kwon, M. J. Park, J. H. Park, S. M. Lee, and E. J. Cha, “On less conservative stability criteria for neural networks with time-varying delays utilizing Wirtinger-based integral inequality,” Mathematical Problems in Engineering, vol. 2014, Article ID 859736, 13 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. O. M. Kwon, M. J. Park, J. H. Park, S. M. Lee, and E. J. Cha, “Improved results on stability of linear systems with time-varying delays via Wirtinger-based integral inequality,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 351, no. 12, pp. 5386–5398, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. X. Feng, K. A. Loparo, Y. Ji, and H. J. Chizeck, “Stochastic stability properties of jump linear systems,” IEEE Transactions on Automatic Control, vol. 37, no. 1, pp. 38–53, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X.-D. Zhao and Q.-S. Zeng, “Delay-dependent stability analysis for Markovian jump systems with interval time-varying-delays,” International Journal of Automation and Computing, vol. 7, no. 2, pp. 224–229, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Shi and F. Li, “A survey on Markovian jump systems: modeling and design,” International Journal of Control, Automation and Systems, vol. 13, no. 1, pp. 1–16, 2015. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems. I. Regular Papers, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. Fei, H. Gao, and P. Shi, “New results on stabilization of Markovian jump systems with time delay,” Automatica, vol. 45, no. 10, pp. 2300–2306, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Wu, H. Su, and J. Chu, “H filtering for singular Markovian jump systems with time delay,” International Journal of Robust and Nonlinear Control, vol. 20, no. 8, pp. 939–957, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Z. Li, Z. Fei, and H. Gao, “Stability and stabilisation of Markovian jump systems with time-varying delay: an input-output approach,” IET Control Theory and Applications, vol. 6, no. 17, pp. 2601–2610, 2012. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Huang, G. Feng, and X. Chen, “Stability and stabilization of Markovian jump systems with time delay via new Lyapunov functionals,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 59, no. 10, pp. 2413–2421, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Wang, H. Wang, A. Xue, and R. Lu, “Delay-dependent H control for singular Markovian jump systems with time delay,” Nonlinear Analysis: Hybrid Systems, vol. 8, pp. 1–12, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Q. Zhu, “Stabilization of stochastically singular nonlinear jump systems with unknown parameters and continuously distributed delays,” International Journal of Control, Automation and Systems, vol. 11, no. 4, pp. 683–691, 2013. View at Publisher · View at Google Scholar · View at Scopus
  25. O. M. Kwon, M. J. Park, J. H. Park, S. M. Lee, and E. J. Cha, “Stability and H performance analysis for Markovian jump systems with time-varying delays,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 351, no. 10, pp. 4724–4748, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. Qiu, Y. Wei, and H. R. Karimi, “New approach to delay-dependent H control for continuoustime Markovian jump systems with time-varying delay and deficient transition descriptions,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 352, no. 1, pp. 189–215, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. Cheng, H. Zhu, S. Zhong, Q. Zhong, and Y. Zeng, “Finite-time H estimation for discretetime Markov jump systems with time-varying transition probabilities subject to average dwell time switching,” Communications in Nonlinear Science and Numerical Simulation, vol. 20, no. 2, pp. 571–582, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  28. Z. Shu, J. Lam, and S. Xu, “Robust stabilization of Markovian delay systems with delay-dependent exponential estimates,” Automatica, vol. 42, no. 11, pp. 2001–2008, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. E. K. Boukas and Z. K. Liu, Deterministic and Stochastic Time Delay Systems, Birkhäuser, Boston, Mass, USA, 2002. View at Publisher · View at Google Scholar
  30. R. E. Skelton, T. Iwasaki, and K. M. Grigoradis, A Unified Algebraic Approach to Linear Control Design, Taylor and Francis, New York, NY, USA, 1997.
  31. C. Briat, “Convergence and equivalence results for the Jensen's inequality—application to time-delay and sampled-data systems,” IEEE Transactions on Automatic Control, vol. 56, no. 7, pp. 1660–1665, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. S. H. Kim, P. Park, and C. Jeong, “Robust H stabilisation of networked control systems with packet analyser,” IET Control Theory and Applications, vol. 4, no. 9, pp. 1828–1837, 2010. View at Publisher · View at Google Scholar · View at Scopus
  33. M. J. Park, O. M. Kwon, J. H. Park, and S. M. Lee, “Simplified stability criteria for fuzzy Markovian jumping Hopfield neural networks of neutral type with interval time-varying delays,” Expert Systems with Applications, vol. 39, no. 5, pp. 5625–5633, 2012. View at Publisher · View at Google Scholar · View at Scopus